PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Toeplitz subshift whose automorphism group is not finitely generated

Volume 146 / 2017

Ville Salo Colloquium Mathematicum 146 (2017), 53-76 MSC: Primary 37B10. DOI: 10.4064/cm6463-2-2016 Published online: 15 July 2016

Abstract

We compute an explicit presentation of the (topological) automorphism group of a particular Toeplitz subshift with subquadratic complexity. The automorphism group is a non-finitely generated subgroup of rational numbers, or alternatively the $5$-adic integers, under addition, the shift map corresponding to the rational number 1. The group is $$ (\langle(5/2)^i \mid i \in \mathbb {N}\rangle , +) \leq (\mathbb {Q}, +). $$

Authors

  • Ville SaloCenter for Mathematical Modeling
    University of Chile
    Santiago, Chile
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image